Inventiones mathematicae

, Volume 139, Issue 1, pp 173–199

Hodge integrals and Gromov-Witten theory

  • C. Faber
  • R. Pandharipande
Article

DOI: 10.1007/s002229900028

Cite this article as:
Faber, C. & Pandharipande, R. Invent. math. (2000) 139: 173. doi:10.1007/s002229900028

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • C. Faber
    • 1
    • 2
  • R. Pandharipande
    • 3
  1. 1.Department of Mathematics, Oklahoma State University, Stillwater, OK 74078, USA¶(e-mail: cffaber@math.okstate.edu)USA
  2. 2.Institutionen för Matematik, KTH, 100 44 Stockholm, Sweden¶(e-mail: carel@math.kth.se)Sweden
  3. 3.Department of Mathematics, California Institute of Technology, Pasadena, CA 91125, USA¶(e-mail: rahulp@cco.caltech.edu)USA